Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello, i took accutane for one month and stopped 5 weeks ago because i felt pressure in my head and headache. Headache is still here and it is not getting any milder. The pressure/ pain is located on top of my head and sometimes above my forehead. I dont have any other symptoms. Could this be intracranial hypertension? Did anyone here experience such symptoms? Will it go away? Cheers

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×